# SDR SWIA2019121746877

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WINDSHIELD SIDE POST SUPPORT CRACKED.  (C-CHECK) RO 12/13/2019  REMOVED AND INSTALLED NEW SIDE POST SUPPORT PN# 601R34032-21 PER REFERENCE DRAWING# 601R34032 REV V AND SRM. SEE CONTINUATION CARD FOR DETAILS. LEAK AND OPS CHECKS GOOD.
